Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Pain in the incision site of abdominal surgery after healing. Could it be hernia?

I am a 22 year old female who has had two c-sections and mutiples admonial surgies for abcess and blood clots that were in my admonial, they had just went through my c-section due to the fact that it was already open. It has been healed for years. However this last two days it has been painfully to sit, I am in constant pain were my scar is. Is it possible I may have a hernia there from moving my house around the other day?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
In hernia occuring from the previous surgical scar,there should be bulge or swelling visible.
It may due to adhesions of the bowel inside the abdomen to the scar.
If you have doubt,Get an Ultrasound abdomen which confirms hernia.
If you come back with ultrasound report,i will clarify further
Wish you good health
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor